# SDR C2XA10TY073

- Difficulty date: April 27, 2010
- Submitted: April 28, 2010
- Operation: Air carrier
- Aircraft: N14923
- Make and model: Emb EMB-145LR
- Aircraft serial: 145318
- Aircraft time: 23,323 hours, 17,756 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXIT ROW EMERGENCY CEILING LIGHT INOP.  REMOVED AND REPLACED LIGHT BULB IAW EMB 145 AMM 33-50-08.  OPS CHECK GOOD.
